# SDR ASAA2016071517398

- Difficulty date: July 15, 2016
- Submitted: July 18, 2016
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 29,274 hours, 8,732 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: 100370750
- Part serial: 6327
- Condition: Failed
- Location: Fuel Quantity
- Part time: 29,286 hours, 8,737 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 TANK WING GAUGE HAD NO DISPLAY.  ACFT GROUNDED.   REFUEL QTY INDICATOR WILL NOT TEST.  REMOVED AND REPLACED THE NR 2 TANK REFUEL QTY INDICATOR IAW AMM 28-41-61. OPS CHECKED NORMAL.
